# SDR IPXA2021081072606

- Difficulty date: August 4, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 59,123 hours, 19,753 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON CENTER WING TANK STIFFENER(P/N:111T2005-7)ON STA 785.9,LBL 11.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.80.03 AND UPS EO B767-5740-58151-C AND B767-5720-76672-A.
